# SDR 9904046730

- Difficulty date: September 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N630US
- Make and model: Boeing 747-2J9F
- Aircraft serial: 21668
- Engine: Pwa JT9D7J
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: AP
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

AT 4,000 FEET ON FINAL APPROACH (KIX), THE NR 4 ENGINE FLAMED OUT.  A SINGLE RESTART WAS ATTEMPTED AND ABORTED DUE TO HIGH EGT.  THE LANDING WAS COMPLETED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ENGINE EXHAUST AND INTAKE WITH NO DEFECTS NOTED.  THE FUEL CONTROL AND TT2 SENSOR WERE REPLACED.  SUBSEQUENT ENGINE OPERATIONAL RUN WAS NORMAL.
